# SDR UIEA2020030300363

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,836 hours, 17,624 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WX RADAR SELECT BUTTON INOP.( RE-INSTALLED WX RADAR BUTTON PER AMM 34-22-02. OPS CHK OK AT THIS TIME. )
